About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 346041, 7 pages
http://dx.doi.org/10.1155/2013/346041
Review Article

Observability of Nonlinear Fractional Dynamical Systems

1Department of Mathematics, Bharathiar University, Coimbatore 641 046, India
2Department of Electrical Engineering, Institute of Engineering, Polytechnic of Porto, 4200-072 Porto, Portugal
3Departamento de Matemática Fundamental, Universidad de La Laguna, La Laguna, 38271 Tenerife, Spain
4Departamento de Análisis Matemático, Universidad de La Laguna, La Laguna, 38271 Tenerife, Spain

Received 19 March 2013; Accepted 7 June 2013

Academic Editor: Hossein Jafari

Copyright © 2013 K. Balachandran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the observability of linear and nonlinear fractional differential systems of order by using the Mittag-Leffler matrix function and the application of Banach’s contraction mapping theorem. Several examples illustrate the concepts.